Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Apr 11, 2014, 4:26 AM CDT for Portage County, Wisconsin. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2014, 4:26 AM CDT (09:26 UTC)
- Expired
- Apr 14, 2014, 5:41 AM CDT
- In force
- 3 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Portage County, WI
The radar
The Green Bay radar (KGRB), 119 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River below Whiting Dam (WTGW3).
- Action stage
- 1051 ft
- Minor stage
- 1053 ft
- Moderate stage
- 1056 ft
- Major stage
- 1058 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
214 WGUS43 KGRB 110926 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 426 AM CDT FRI APR 11 2014 ...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN... WISCONSIN RIVER BELOW STEVENS POINT DAM AFFECTING PORTAGE COUNTY WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... MINOR FLOOD STAGES WILL LINGER INTO THE WEEKEND. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC097-120026- /O.NEW.KGRB.FL.W.0006.140411T0926Z-000000T0000Z/ /STPW3.1.ER.140411T0642Z.140411T0910Z.000000T0000Z.UU/ 426 AM CDT FRI APR 11 2014 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WARNING FOR MINOR FLOODING FOR THE WISCONSIN RIVER BELOW THE STEVENS POINT DAM. * UNTIL FURTHER NOTICE. * AT 410 AM FRIDAY THE STAGE WAS 1076 FEET. . * FLOOD STAGE IS 1076 FEET. * AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND. && LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969 $$ WIC097-120026- /O.NEW.KGRB.FL.W.0007.140411T0926Z-000000T0000Z/ /WTGW3.1.ER.140411T0825Z.140411T0910Z.000000T0000Z.UU/ 426 AM CDT FRI APR 11 2014 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLOOD WARNING FOR MINOR FLOODING FOR THE WISCONSIN RIVER BELOW THE WHITING DAM. * UNTIL FURTHER NOTICE. * AT 410 AM FRIDAY THE STAGE WAS 1053 FEET. * FLOOD STAGE IS 1053 FEET. * AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE RIVER. WATER MAY APPROACH HOMES IN LOWER LYING AREAS ON PARK DRIVE WEST OF PLOVER. && LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973 $$
6 follow-up statements
110 WGUS83 KGRB 111617 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 1117 AM CDT FRI APR 11 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... WISCONSIN RIVER BELOW STEVENS POINT AFFECTING PORTAGE COUNTY WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... MINOR FLOOD STAGES WILL LINGER INTO THE WEEKEND. IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. && WIC097-120717- /O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/ /STPW3.1.ER.140411T0642Z.140411T1510Z.000000T0000Z.UU/ 1117 AM CDT FRI APR 11 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW STEVENS POINT . * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:10 AM FRIDAY THE STAGE WAS 1076 FEET. * FLOOD STAGE IS 1076 FEET. * AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND. && LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969 $$ WIC097-120717- /O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/ /WTGW3.1.ER.140411T0825Z.140411T1510Z.000000T0000Z.UU/ 1117 AM CDT FRI APR 11 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW WHITING DAM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:10 AM FRIDAY THE STAGE WAS 1053 FEET. * FLOOD STAGE IS 1053 FEET. * AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE WEST OF PLOVER. && LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973 $$
050 WGUS83 KGRB 120056 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 755 PM CDT FRI APR 11 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... WISCONSIN RIVER BELOW STEVENS POINT AFFECTING PORTAGE COUNTY WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. && WIC097-121555- /O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/ /STPW3.1.SM.140411T0642Z.140412T0010Z.000000T0000Z.OO/ 755 PM CDT FRI APR 11 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW STEVENS POINT . * UNTIL FURTHER NOTICE. * AT 7:10 PM FRIDAY THE STAGE WAS 1077 FEET. * FLOOD STAGE IS 1076 FEET. * AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND. && LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969 $$ WIC097-121555- /O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/ /WTGW3.1.ER.140411T0825Z.140412T0010Z.000000T0000Z.UU/ 755 PM CDT FRI APR 11 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW WHITING DAM. * UNTIL FURTHER NOTICE. * AT 7:10 PM FRIDAY THE STAGE WAS 1054 FEET. * FLOOD STAGE IS 1053 FEET. * AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE WEST OF PLOVER. && LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973 $$
337 WGUS83 KGRB 121037 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 537 AM CDT SAT APR 12 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... WISCONSIN RIVER BELOW STEVENS POINT AFFECTING PORTAGE COUNTY WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. && WIC097-130137- /O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/ /STPW3.1.SM.140411T0642Z.140412T0910Z.000000T0000Z.UU/ 537 AM CDT SAT APR 12 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW STEVENS POINT DAM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 410 AM TODAY THE STAGE WAS 1077 FEET AND NEAR STEADY. * FLOOD STAGE IS 1076 FEET. * AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND. && LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969 $$ WIC097-130136- /O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/ /WTGW3.1.SM.140411T0825Z.140412T0310Z.000000T0000Z.UU/ 537 AM CDT SAT APR 12 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW WHITING DAM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 410 AM TODAY THE STAGE WAS 1054 FEET AND STEADY. * FLOOD STAGE IS 1053 FEET. * AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE WEST OF PLOVER. && LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973 $$
044 WGUS83 KGRB 130108 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 808 PM CDT SAT APR 12 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... WISCONSIN RIVER BELOW STEVENS POINT AFFECTING PORTAGE COUNTY WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY WISCONSIN RIVER BELOW BIRON RESERVOIR AFFECTING WOOD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. && WIC097-131608- /O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/ /STPW3.1.SM.140411T0642Z.140412T1510Z.000000T0000Z.UU/ 808 PM CDT SAT APR 12 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW STEVENS POINT . * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:10 PM SATURDAY THE STAGE WAS 1077 FEET. * FLOOD STAGE IS 1076 FEET. * AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND. && LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969 $$ WIC097-131608- /O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/ /WTGW3.1.SM.140411T0825Z.140412T1510Z.000000T0000Z.UU/ 808 PM CDT SAT APR 12 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW WHITING DAM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:10 PM SATURDAY THE STAGE WAS 1054 FEET. * FLOOD STAGE IS 1053 FEET. * AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE WEST OF PLOVER. && LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973 $$ WIC141-131608- /O.CON.KGRB.FL.W.0009.000000T0000Z-000000T0000Z/ /BIRW3.1.SM.140412T1758Z.140413T0010Z.000000T0000Z.UU/ 808 PM CDT SAT APR 12 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW BIRON RESERVOIR. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:10 PM SATURDAY THE STAGE WAS 1018 FEET. * FLOOD STAGE IS 1017 FEET. * AT 1017 FEET...WIDESPREAD WOODED LOWLAND FLOODING. WATER APPROACHES A FEW HOMES ON SHORE ACRES DRIVE IN BIRON. . && LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973 $$
691 WGUS83 KGRB 131544 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 1044 AM CDT SUN APR 13 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... WISCONSIN RIVER BELOW STEVENS POINT AFFECTING PORTAGE COUNTY WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. && WIC097-140644- /O.CON.KGRB.FL.W.0006.000000T0000Z-000000T0000Z/ /STPW3.1.SM.140411T0642Z.140412T1510Z.000000T0000Z.UU/ 1044 AM CDT SUN APR 13 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW STEVENS POINT . * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:10 AM SUNDAY THE STAGE WAS 1076 FEET. * FLOOD STAGE IS 1076 FEET. * AT 1077 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND. && LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969 $$ WIC097-140644- /O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/ /WTGW3.1.SM.140411T0825Z.140412T1510Z.000000T0000Z.UU/ 1044 AM CDT SUN APR 13 2014 THE FLOOD WARNING CONTINUES FOR THE WISCONSIN RIVER BELOW WHITING DAM. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 10:10 AM SUNDAY THE STAGE WAS 1053 FEET. * FLOOD STAGE IS 1053 FEET. * AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE RIVER. WATER APPROACHES HOMES IN LOWER LYING AREAS ON PARK DRIVE WEST OF PLOVER. && LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973 $$
859 WGUS83 KGRB 141041 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY, WI 541 AM CDT MON APR 14 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER WISCONSIN... WISCONSIN RIVER BELOW STEVENS POINT AFFECTING PORTAGE COUNTY WISCONSIN RIVER BELOW WHITING DAM AFFECTING PORTAGE COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DO NOT DROWN. && WIC097-141111- /O.CAN.KGRB.FL.W.0006.000000T0000Z-140414T1041Z/ /STPW3.1.SM.140411T0642Z.140412T1510Z.140413T1710Z.UU/ 541 AM CDT MON APR 14 2014 THE FLOOD WARNING IS CANCELLED FOR THE WISCONSIN RIVER BELOW STEVENS POINT . * AT 410 AM MONDAY THE STAGE WAS 1075.8 FEET AND STEADY. * FLOOD STAGE IS 1076 FEET. * AT 1076 FEET...THERE IS WIDESPREAD FLOODING OF WOODED LOWLAND. && LAT...LON 4451 8956 4449 8955 4448 8962 4451 8969 $$ WIC097-141111- /O.CAN.KGRB.FL.W.0007.000000T0000Z-140414T1041Z/ /WTGW3.1.SM.140411T0825Z.140412T1510Z.140413T1810Z.UU/ 541 AM CDT MON APR 14 2014 THE FLOOD WARNING IS CANCELLED FOR THE WISCONSIN RIVER BELOW WHITING DAM. * AT 410 AM MONDAY THE STAGE WAS 1052.7 FEET AND STEADY. * FLOOD STAGE IS 1053 FEET. * AT 1053 FEET...WIDESPREAD FLOODING IN WOODED LAND ADJACENT TO THE RIVER. && LAT...LON 4449 8954 4443 8953 4442 8973 4447 8973 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 11, 4:12 AM CDT, 14 minutes earlier.
Area forecast discussion, Apr 11, 4:12 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 412 AM CDT FRI APR 11 2014 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SATURDAY ISSUED AT 412 AM CDT FRI APR 11 2014 NEXT FRONTAL SYSTEM IN THE FAST WESTERLY FLOW TO SLIDE OVER THE REGION TODAY. LIGHT SHOWERS WERE REACHING THE GROUND WITH THE RADAR RETURNS OVER MINNESOTA...SO NO CHANGES TO THE GOING FORECAST WITH THE MINOR PRECIPITATION CHANCES FOR THIS INITIALLY LIGHT PCPN EVENT. QUIET WEATHER EXPECTED FOR MOST OF THE TONIGHT AS A WEAK RIDGE OF HIGH PRESSURE SLIDES OVER. PERIOD OF CLEAR SKIES...LIGHT WINDS AND A RELATIVELY DRY AIR MASS OVER THE REGION MAY ALLOW TEMPS TO FALL AT LEAST IN THE EVENING HOURS. HOWEVER CLOUDS WITH RETURN WAA FLOW MAY BE ON THE INCREASE TO PUT A HALT TO FALLING TEMPERATURES. ANTICIPATE PCPN WILL RAPIDLY SPREAD OVER THE REGION SATURDAY AS A WARM FRONT LIFTS NORTH INTO THE STATE. THE BRUNT OF THE CONVECTION LIKELY WILL BE FOCUSED WITH THE 850 FRONTAL BOUNDARY AS THE 850 LOW TRACKS FROM CENTRAL MINNESOTA INTO UPPER MICHIGAN. WITH COOL START AND WIDESPREAD RAIN...LOWERED TEMPERATURES A TAD OVER THE NORTH...AND ALONG THE LAKESHORE WITH THE SOUTHEAST WINDS. .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY ISSUED AT 412 AM CDT FRI APR 11 2014 THE MAIN CONCERNS DURING THIS PART OF THE FORECAST ARE PRECIPITATION TIMING...TYPE AND AMOUNTS WITH THE SYSTEM THAT IS EXPECTED TO IMPACT THE AREA THROUGH EARLY NEXT WEEK. THUNDERSTORM POTENTIAL IS ALSO A CONCERN...ESPECIALLY SINCE HEAVY RAINFALL WILL INCREASE THE POTENTIAL FOR FLOODING. RAIN IS LIKELY ACROSS MOST OF THE AREA ON SATURDAY EVENING AS A SURFACE LOW IN CENTRAL/SOUTH CENTRAL WISCONSIN EXITS THE STATE. STEEP MID LEVEL LAPSE RATES AND NEGATIVE LI VALUES IN CENTRAL AND EAST CENTRAL WISCONSIN SATURDAY EVENING...SO HAVE A MENTION OF THUNDER ACROSS ALL BUT FAR NORTH CENTRAL WISCONSIN 00Z-06Z SUNDAY. POPS AND CHANCES FOR THUNDER DECREASE OVERNIGHT SATURDAY NIGHT AND SUNDAY MORNING AS THE LOW CONTINUES TO MOVE AWAY FROM THE STATE. ANOTHER SURFACE LOW WILL APPROACH THE REGION AS IT MOVES ALONG A SURFACE BOUNDARY. THE FRONT AND UPPER DIVERGENCE IN THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET WILL INCREASE THE CHANCE FOR PRECIPITATION LATE SUNDAY THROUGH SUNDAY NIGHT. PRECIPITATION IS EXPECTED TO CHANGE FROM RAIN TO SNOW AS COLDER AIR IS DRAWN INTO THE AREA ON THE NORTH SIDE OF THE SURFACE LOW AS IT PASSES ACROSS SOUTHERN WISCONSIN/NORTHERN ILLINOIS. ACCUMULATING SNOW IS LIKELY IN CENTRAL AND EASTERN WISCONSIN...BEFORE THE SNOW QUICKLY COMES TO AN END DURING THE DAY ON MONDAY. AN UPPER LEVEL TROUGH WILL BRING A CHANCE OF SNOW SHOWERS TO THE AREA ON TUESDAY. USED MODEL BLEND AND CAME UP WITH CHANCE POPS AGAIN ON THURSDAY. HIGH TEMPERATURES SHOULD START OFF A FEW DEGREES BELOW NORMAL ON SUNDAY AND FALL WELL BELOW NORMAL FOR MONDAY THROUGH MIDWEEK. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1028 PM CDT THU APR 10 2014 MIDDLE AND HIGH CLOUDS WILL INCREASE OVERNIGHT AS A WEAK FRONTAL SYSTEM APPROACHES FROM THE NORTHERN PLAINS. THE FRONT COULD PRODUCE SCATTERED SHOWERS FRIDAY DURING THE MIDDAY AND EARLY AFTERNOON HOURS BUT CONDITIONS WILL LIKELY REMAIN VFR. && .HYDROLOGY... ISSUED AT 412 AM CDT FRI APR 11 2014 WISCONSIN RIVER SYSTEM SOUTH OF MERRILL CONTINUES TO SLOWLY RISE LATE THIS WEEK. THE HIGH FLOWS MAY BE AIDING WITH HIGH WATER LEVELS ALONG PORTIONS OF THE BIG RIB RIVER WEST OF WAUSAU. SOME SECTIONS OF THE WISCONSIN RIVER BETWEEN THE MANY DAMS WERE NEAR FLOOD STAGE. THE DUBAY DATA IS MALFUNCTIONING EARLY THIS MORNING. WITH UP TO AN INCH OF RAINFALL THIS WEEKEND...MORE SECTIONS OF THE WISCONSIN RIVER WILL LIKELY CLIMB TO MINOR FLOOD STAGE LEVELS. THIS WEEKEND. THE WOLF RIVER MAY ALSO FINALLY CLIMB ABOVE FLOOD STAGE BUT AT MINOR LEVELS BY EARLY NEXT WEEK. IF THE PROJECTED RAINFALL AMOUNTS BECOME MORE SIGNIFICANT...FLOODING AFFECTS WILL BE ELEVATED. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....TDH LONG TERM......MG AVIATION.......RDM HYDROLOGY......TDH
Hazardous weather outlook, Apr 10, 2:59 PM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 259 PM CDT THU APR 10 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 259 PM CDT THU APR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY TEMPERATURES IN THE 50S AND LOWER 60S OVER THE NEXT FEW DAYS WILL CONTINUE TO REDUCE THE SNOW PACK ACROSS NORTHERN WISCONSIN. THE RUNOFF DUE TO MELTING SNOW WILL CONTINUE TO CAUSE RIVERS TO RISE. MANY RIVERS IN CENTRAL...EAST CENTRAL AND NORTHEAST WISCONSIN ARE ALREADY ABOVE BANKFULL...SO THE RUNOFF COULD RESULT IN MINOR FLOODING. A SLOW MOVING FRONTAL BOUNDARY WILL BRING A MORE SIGNIFICANT RAINFALL TO THE REGION SATURDAY INTO SUNDAY NIGHT... WITH AMOUNTS OF A HALF INCH TO AN INCH EXPECTED OVER NORTHERN WISCONSIN...AND AS MUCH AS 1 TO 2 INCHES IN CENTRAL AND EAST CENTRAL WISCONSIN. THE HEAVY RAIN WILL LIKELY AGGRAVATE THE FLOODING POTENTIAL. ANYONE LIVING NEAR RIVERS AND STREAMS SHOULD MONITOR THE LATEST FORECASTS AND BE ALERT FOR POSSIBLE FLOODING. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON AND SATURDAY NIGHT...ESPECIALLY OVER CENTRAL...NORTHEAST AND EAST CENTRAL WISCONSIN. HEAVY RAINFALL AND SMALL HAIL CAN BE EXPECTED WITH THE STRONGER STORMS. THERE IS POTENTIAL FOR ACCUMULATING SNOW LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING...ESPECIALLY OVER NORTHEAST AND EAST CENTRAL WISCONSIN. IT IS TOO EARLY TO MAKE AN ACCURATE ESTIMATE OF SNOWFALL AMOUNTS...BUT HAZARDOUS TRAVEL CONDITIONS MAY IMPACT THE MONDAY MORNING COMMUTE IN EASTERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-112000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 259 PM CDT THU APR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY NORTH GALES AND HIGH WAVES ARE POSSIBLE SUNDAY NIGHT INTO MONDAY. JKL/TSK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 1:51 AM CDT | River Flood Warning | GRB | Oconto | 35 hr |
| Apr 11, 3:25 AM CDT | River Flood Warning | GRB | Marathon | 24 hr |
| Apr 11, 4:26 AM CDT | River Flood Warning | GRB | Portage | 3 days |
| Apr 11, 3:49 PM CDT | River Flood Warning | GRB | Marathon | 24 hr |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.